# SDR FDKA200704176

- Difficulty date: April 29, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 15,714 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6000 MCO-RDU (0639 PHX LCL) - EMERGENCY LIGHTS LEFT ON CAUSING BATTERY CHARGE TO BE LOW.  MX RECHARGED BATTERIES AND OPS CHECK NORMAL.
